# SDR NWAA082823305

- Difficulty date: June 20, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 00552
- Aircraft time: 21,633 hours, 2,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU FAULT (17WC), REPLACED POWER SUPPLY (17WC) AND CHECKS GOOD.  (A)
